# SDR VNAA202108201111

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N601EN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15462
- Aircraft time: 4,835 hours, 4,410 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AT FL360 THE RH PACK WENT INOP. AS OUR LIMITATION STATES 1 PACK OPERATION MUST BE FL310 OR BELOW, THE CREW REQUESTED THE DESCEND TO COMPLY. ATC COULD NOT PROVIDE THIS, SO THE CREW DECLARED. AFTER DESCENDING, AND CONTINUING ON, THE PACK RESUMED FUNCTIONING AT WHICH POINT THE FLIGHT CREW CANCELLED THE EMERGENCY AND LANDED SAFELY AND NORMALLY IN BHM WITH NO OTHER ISSUES. NO OTHER MAINTENANCE WAS PERFORMED.
